# SDR ASOA201201068

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST BL 0 FAILS NDT WITH A CRACK INDICATION IN LT AFT RADIUS OF POST WITH AN INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .2 LONG.  REMOVED POST IAW SRM 51-42-06 & 51-42-21.  LOCATED, DRILLED & SUBASSEMBLED NEW SERVICEABLE POST IAW SRM CH 51-42-06 & 51-40-11.  INSTALLED NEW SERVICEABLE POST IAW SRM 51-42-06 & REO 601R-53-41-889.
